# SDR DL767972547

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300162
- Condition: Corroded
- Location: Bs 550-654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE BEYOND LIMITS FOUND ON STR 34R FROM STA 550 TO STA 654.  REPAIRED PER ERA 331055-14.
